# SDR IPXA2022122046355

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 53,858 hours, 8,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CREW ENTRANCE DOOR LATCH TO HOLD OPEN IS BROKEN CLEANED AND CHECKED HOLD OPEN MECHANISM IAW AMM 52-11-00-201 REV. 106.01. FOUND SATIS
